The authors report a case of a 62-year-old female with history of multiple myeloma who presents with complains of swelling and pain in her right eye. On examination, it was found that she has proptosis, chemosis, and diplopia along with decreased vision. Initial workup and treatment did not yield significant results, eventually she was found to have… (More)
Cancer patients are at major risk of developing venous thromboembolism (VTE), resulting in increased morbidity and economic burden. While a number of theories try to explain its pathophysiology, its risk stratification can be broadly done in cancer-related, treatment-related, and patient-related factors. Studies report the prophylactic use of thrombolytic… (More)
We report a case of a 65-year-old gentleman with a history of end stage renal disease who underwent a successful cadaveric donor kidney transplant four years ago. He subsequently developed BK virus nephropathy related to chronic immunosuppressant therapy. Three years later, misfortune struck again, and he developed adenocarcinoma of the bladder.
Lithium toxicity is known to affect multiple organ systems, including the central nervous system. Lithium levels have been used in the diagnosis of toxicity and in assessing response to management. There is evidence that nonsteroidal anti-inflammatory medications (NSAIDs) can increase lithium levels and decrease renal lithium clearance. We present a case of… (More)